# SDR ASAA2014022107368

- Difficulty date: February 21, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6549886173
- Condition: Corroded
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFTER S27R AND BS 500G, STRINGER CORRODED.  ACFT GROUNDED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03-1A-1. REPAIRED IAW SRM IAW SRM 53-0-03-2R-1, REPAIR 1.
